# SDR 95ZZZW315

- Difficulty date: February 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 5711 · Wing Spar
- Part: Spar Chord
- Condition: Corroded
- Location: Ws 360-383
- Part time: 32,254 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, R/W FRONT SPAR LOWER CHORD CORRODED AT WS 383.0.  REMOVED CORROSION PER SRM 51-10-6.  CORROSION OUT OF LIMITS .093 REMOVAL PER SRM 51-20-1 FIG E.  CUT OUT SPAR CHORD FROM WS 386 PER SRM 51-10-1, SPLICED IN NEW SECTION 24 INCHES PER SRM 51-40-4.  TOTAL CYCLES 29577.
